# SDR FDEA201102220666

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813129200
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SEAT TRACK 5L, 3 INCHES FWD OF FR 54.2 THE SCALLOP ARE GOUGED .3750 IN LONG, .2500   IN WIDE AND 0.090 INCH DEEP.  CHECKED THE LIMIT FOR THE GOUGE ON THE SEAT TRACK 5L,  FOUND TO BE OUT OF LIMIT IAW SRM 53-10-16, FIG 101.  R & R SEAT TRACK 5L BETWEEN FR 54   AND FR 54.2 IAW SRM 51-40-21 PAR 7 PAGE 24 AND 51-72 10, PAGE 1-3.
